# SDR QXEA200500042

- Difficulty date: December 19, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 7,420 hours, 8,060 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND NACELLE AFT FAIRING PANEL 414AL INTERNAL STIFFENER IS BROKEN AT ONE END.  REPAIRED IAW HORIZON AIR EA 6-54-324 AND RD 8/4-54-218, ISSUE 1.
